# SDR BAQA094291

- Difficulty date: April 29, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N117LG
- Make and model: Bolkms BK117A3
- Aircraft serial: 7032
- Aircraft time: 7,814 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23032022
- Part serial: 22682
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCHANGE.  BATTERY DISCHARGE LIGHT ON AUD MOTOR ARCHING ON ARMATURE WITH POWER ON.  HARDCARD ENCLOSED.  REPLACED WITH SERVICABLE UNIT.  06/02/2004
